# SDR CA960924004

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Controller
- Part number: 83423051003
- Condition: Burned
- Location: Cockpit Dg
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNT ELECTRICAL SMELL IN COCKPIT. STANDBY DIRECTIONAL GYRO CONTROL FOUND TO BE SOURCE OF SMELL.
